# SDR SWIA200819219

- Difficulty date: February 11, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 13,551 hours, 11,758 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Smoke
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 5833.  SHORTLY AFTER TAKEOFF, RECEIVED SMOKE TOILET CAUTION MESSAGE,   PERFORMED COMPRESSOR WASH ON BOTH ENGINES TO REMOVE DEICE FLUID FROM ENGINES IAW AMM 72-00-00.
